# SDR CA130311005

- Difficulty date: February 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING T/O ROLL THE NR 1 ENGINE TORQUE OVERSHOT TO 92 PERCENT WHILE THE POWER MANAGEMENT WAS SET AT THE T/O POSITION FOR 90 PERCENT.  THE PILOT ELECTED TO ABORT T/O PROCEDURE AT LESS THAN 60 KNOTS.  INVESTIGATION LED TO THE REPLACEMENT OF THE FUEL PUMP AND FUEL CONTROL BEFORE THE ACFT RETURNED TO SERVICE.
